# SDR P5CA2021053100217

- Difficulty date: June 1, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 21,068 hours, 5,500 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Mask
- Part number: 232T41461
- Condition: Missing
- Location: Portable Oxygen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPERNUMERARY PORTABLE OXYGEN FULL FACE MASK HOOD MISSING.( INSTALLED  MISSING  FACE MASK HOOD  AS PER   B767-300   AMM  35-31-01 )
